# SDR ASOA20120313031

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 19,243 hours, 11,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE FORWARD CEILING EMERGENCY EXIT MARKER WAS INOPERATIVE.  MX REPLACED THE NR 6 AC/DC EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
